MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812350
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent damage occurred.Following pre-dilatation, a 3.50 x 12mm synergy xd drug eluting stent was advanced for treatment.However, resistance was felt during advancing and it failed to cross the guide catheter.Upon removal, it was noted that a strut was sticking up at the distal edge of the stent.The procedure was completed with another of the same device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated d4: lot number as per ga 14979615.E1: initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1.Initial reporter address: (b)(6).Device evaluation by mfr: the synergy xd mr us 3.50 x 12mm mm stent delivery system was returned for analysis.Examination of the crimped stent via scope found evidence of damage with stent struts from the mid stent region lifted and pulled proximally.The undamaged crimped stent od (outer diameter) was measured by snap gauge and was within max crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.The balloon had not been subjected to positive pressure.A visual and microscopic examination of the bumper tip no issues.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.The device could be loaded on a test guidewire without issues.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13839160
Report Number2134265-2022-03167
Device Sequence Number13703090
Product Code NIQ
UDI-Device Identifier08714729981039
UDI-Public08714729981039
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Model NumberH7493941812350
Device Lot Number0028300291
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/05/2022
04/14/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/11/2022
04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown